Alert archive / Ohio / Flood Watches in 2006
Flood Watch 3, NWS Cleveland, OH
NWS Cleveland, OH issued this flood watch at Oct 19, 2006, 4:19 AM EDT for 4 counties in Ohio; Crawford County, Pennsylvania. It took effect at Oct 19, 2006, 12:00 PM EDT. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Oct 19, 2006, 4:19 AM EDT (08:19 UTC)
- In effect from
- Oct 19, 2006, 12:00 PM EDT
- Expired
- Oct 20, 2006, 3:55 AM EDT
- In force
- 16 hr
- Issued by
- NWS Cleveland, OH
- Flood severity
- None
Counties Mahoning County, OH, Portage County, OH, Stark County, OH, Trumbull County, OH, Crawford County, PA
The radar
The Cleveland radar (KCLE), 88 km from the middle of the area, began a volume at 08:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 00:00Z, 8.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 671 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 136 m²/s²
- 0-3 km storm-relative helicity
- 158 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS61 KCLE 190819 FFACLE URGENT - IMMEDIATE BROADCAST REQUESTED FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 419 AM EDT THU OCT 19 2006 OHZ022-023-032-033-PAZ003-191630- /O.NEW.KCLE.FA.A.0003.061019T1600Z-061020T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA- INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON... YOUNGSTOWN...MEADVILLE 419 AM EDT THU OCT 19 2006 ...FLOOD WATCH IN EFFECT FROM NOON EDT TODAY THROUGH FRIDAY MORNING... THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A * FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA...INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...MAHONING...PORTAGE...STARK AND TRUMBULL. IN NORTHWEST PENNSYLVANIA...CRAWFORD PA. * FROM NOON EDT TODAY THROUGH FRIDAY MORNING * THE GROUND IS SATURATED FROM RECENT RAIN AND MANY RIVERS AND STREAMS ARE RUNNING HIGH. THE RAIN WILL BE CAUSED BY A COLD FRONT MOVING THROUGH THE AREA TODAY AND A LOW PRESSURE AREA MOVING ALONG THE FRONT TONIGHT. RAINFALL BY DAYBREAK FRIDAY COULD RANGE FROM 1 TO 2 INCHES. * THE RAIN COULD CAUSE FLOODING OF STREAMS AND RIVERS ALONG WITH SOME ROAD...BASEMENT AND FIELD FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ KIELTYKA
4 follow-up statements
000 WGUS61 KCLE 191440 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1040 AM EDT THU OCT 19 2006 OHZ022-023-032-033-PAZ003-192245- /O.CON.KCLE.FA.A.0003.061019T1600Z-061020T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA- INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON... YOUNGSTOWN...MEADVILLE 1040 AM EDT THU OCT 19 2006 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING COUNTIES...IN NORTHEAST OHIO...MAHONING... PORTAGE...STARK AND TRUMBULL. IN NORTHWEST PENNSYLVANIA... CRAWFORD PA. * THROUGH FRIDAY MORNING * THE GROUND IS SATURATED FROM RECENT RAINS AND MANY RIVERS AND STREAMS ARE RUNNING HIGH. THE RAIN WILL BE CAUSED BY A COLD FRONT MOVING THROUGH THE AREA TODAY AND A LOW PRESSURE AREA MOVING ALONG THE FRONT TONIGHT. RAINFALL BY DAYBREAK FRIDAY COULD RANGE FROM 1 TO 2 INCHES. * THE RAIN COULD CAUSE FLOODING OF STREAMS AND RIVERS ALONG WITH SOME ROAD...BASEMENT AND FIELD FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$
000 WGUS61 KCLE 191858 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 258 PM EDT THU OCT 19 2006 OHZ022-023-032-033-PAZ003-200300- /O.CON.KCLE.FA.A.0003.000000T0000Z-061020T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA- INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON... YOUNGSTOWN...MEADVILLE 258 PM EDT THU OCT 19 2006 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...MAHONING... PORTAGE...STARK AND TRUMBULL. IN NORTHWEST PENNSYLVANIA... CRAWFORD PA * THROUGH FRIDAY MORNING. * THE GROUND IS SATURATED FROM RECENT RAINS AND MANY RIVERS AND STREAMS ARE RUNNING HIGH. THE RAIN WILL BE CAUSED BY A WAVE OF LOW PRESSURE MOVING NORTH ALONG A COLD FRONT JUST SOUTHEAST OF THE AREA TONIGHT. RAINFALL BY DAYBREAK IN THE WATCH AREA SHOULD RANGE FROM THREE-QUARTERS OF AN INCH TO AN INCH WITH LOCAL AMOUNTS OF UP TO AN INCH AND A HALF POSSIBLE. * THE RAIN COULD CAUSE FLOODING OF STREAMS AND RIVERS ALONG WITH SOME ROAD...BASEMENT AND FIELD FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$ ADAMS
000 WGUS61 KCLE 200238 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 1038 PM EDT THU OCT 19 2006 OHZ022-023-032-033-PAZ003-201045- /O.CON.KCLE.FA.A.0003.000000T0000Z-061020T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA- INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON... YOUNGSTOWN...MEADVILLE 1038 PM EDT THU OCT 19 2006 ...FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... THE FLOOD WATCH CONTINUES FOR * PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA... INCLUDING THE FOLLOWING AREAS...IN NORTHEAST OHIO...MAHONING... PORTAGE...STARK AND TRUMBULL. IN NORTHWEST PENNSYLVANIA... CRAWFORD PA. * THROUGH FRIDAY MORNING * THE GROUND IS SATURATED FROM RECENT RAINS AND MANY RIVERS AND STREAMS ARE RUNNING HIGH. THE RAIN WILL BE CAUSED BY A WAVE OF LOW PRESSURE MOVING NORTHEAST ALONG A COLD FRONT LOCATED JUST SOUTHEAST OF THE AREA. RAINFALL BY DAYBREAK IN THE WATCH AREA SHOULD RANGE FROM THREE-QUARTERS OF AN INCH TO AN INCH WITH LOCAL AMOUNTS OF UP TO AN INCH AND A HALF POSSIBLE. * THE RAIN COULD CAUSE FLOODING OF STREAMS AND RIVERS ALONG WITH SOME ROAD...BASEMENT AND FIELD FLOODING. A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON CURRENT FORECASTS. YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP. STAY TUNED TO WEATHER RADIO OR OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES $$
000 WGUS61 KCLE 200755 FFACLE FLOOD WATCH NATIONAL WEATHER SERVICE CLEVELAND OH 355 AM EDT FRI OCT 20 2006 OHZ022-023-032-033-PAZ003-200900- /O.CAN.KCLE.FA.A.0003.000000T0000Z-061020T1600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ PORTAGE-TRUMBULL-STARK-MAHONING-CRAWFORD PA- INCLUDING THE CITIES OF...RAVENNA...WARREN...CANTON... YOUNGSTOWN...MEADVILLE 355 AM EDT FRI OCT 20 2006 ...FLOOD WATCH IS CANCELLED... THE FLOOD WATCH FOR PORTIONS OF NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA HAS BEEN CANCELLED. THE SHOWERS WILL BE ENDING THIS MORNING. TOTAL RAINFALL WITH THIS WEATHER SYSTEM WILL BE AN INCH OR LESS. THIS RAINFALL WILL NOT BE ENOUGH TO CAUSE ANY FLOODING. $$ KIELTYKA
What forecasters said that day
The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this flood watch went out at Oct 19, 1:20 AM EDT, 2 hours 59 minutes earlier.
Area forecast discussion, Oct 19, 1:20 AM EDT, 2 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CLEVELAND OH 120 AM EDT THU OCT 19 2006 .AVIATION(06Z-06Z)... COLD FRONT STILL MAKING ITS WAY EASTWARD...ALBEIT A BIT SLOWER THAN PREVIOUS MODELS AND CURRENT RUNS INDICATING. 18Z LOCAL WRF MODEL HAS A GOOD HANDLE ON CURRENT FRONT LOCATION...SO HAVE OPTED TO FOLLOW ITS TIMING CLOSELY AND WILL SLOW DOWN FRONTAL PASSAGE AT ALL SITES BY ABOUT 3-4 HOURS...THRU TOL BEFORE 09Z AND THRU ERI AND YNG CLOSER TO 15Z. ALSO...THINK SHOWERS ALONG AND JUST BEHIND THE FRONT WILL BE VERY SCATTERED IN NATURE...UPSTREAM RADARS AND OBS SHOWING RAIN TO BE VERY LIGHT AND WILL ONLY HIT EACH SITE WITH 2 OR 3 HOURS OF LIGHT RAIN THIS MORNING. OBS SHOWING EXTENSIVE AREA OF IFR CIGS RIGHT BEHIND THE FRONT...WILL MAINTAIN FORECAST OF LOW CLOUDS ALONG THE FRONT AS IT DOESNT APPEAR THE CLOUDS WILL BE BREAKING UP ONCE THEY REACH OH/PA. WOULD EXPECT THERE TO BE SOME POST-FRONTAL DRYING BEFORE THE NEXT ROUND OF PRECIP MAKES IT WAY INTO THE REGION FROM THE SOUTH...KEPT MOST OF THE AFTERNOON DRY AT ALL SITES BUT BROUGHT PRECIP BACK AT ALL SITES LATE IN THE DAY. COULD BE HEAVIER RAIN AT THE EASTERN SITES...BROUGHT CAK YNG AND ERI DOWN THE HARDEST WITH 2SM -RA AFTER 00Z. && .SHORT TERM(TONIGHT-FRI NIGHT)... WEAK HIGH PRES OVER THE OHIO VALLEY WILL BEGIN TO MOVE OUT IN ADVANCE OF THE COLD FRONT CURRENTLY FROM NRN MI THRU CHICAGO INTO MISSOURI. THE COLD FRONT WILL MOVE EAST TONIGHT. CURRENTLY NOT A GREAT DEAL OF PCPN AHEAD OF THE FRONT AS THE DEEPER MOISTURE IS ACTUALLY BEHIND THE FRONT PER WATER VAPOR AND IR SATELLITE IMAGES. THE MODELS ARE SIMILAR IN BRINING THE FRONT TO JUST NORTHWEST OF A ERI TO MT VERNON LINE BY 12Z THU...BUT THEN SLOW THE FRONT UP THU AFTN AS A WAVE OF LOW PRES DEVELOPS ALONG THE FRONT IN RESPONSE TO SOUTHERN STREAM WAVE ENERGY MOVING INTO THE SOUTHERN PLAINS. TONIGHT WILL START OUT DRY FOR THE ENTIRE AREA. HOWEVER...AS THE FRONT APPROACHES...WILL CONTINUE WITH CHC POPS AFT MIDNIGHT FOR AREAS WEST/NORTH OF A ERI-AKR-MNN LINE. NEITHER MODEL SHOWS MUCH MOISTURE AVAILABLE TONIGHT AS MUCH OF THE MOISTURE WILL BE LOCKED UP WITH THE DEVELOPING SOUTHERN STREAM SYSTEM SO IT IS UNLIKELY THAT THERE WILL BE WIDESPREAD PCPN TONIGHT. WL GO WITH THE HIGHEST POPS IN THE TOL AREA (50 PCT). MOISTURE INCREASES ON THU AHD OF THE SOUTHERN STREAM SYSTEM. THE GFS AND NAM ARE IN AGREEMENT IN SHOWING THE NORTHERN STREAM ENERGY AND THE SOUTHERN STREAM ENERGY PHASING AND CAUSING A LOW TO MOVE UP THE APPALACHIAN CHAIN ON THU AFTN/NIGHT. HOWEVER...THE MODELS HAVE ALSO BEEN TRENDING AWAY FROM WESTERN SOLN WHICH THE NAM SUGGESTED ON TUE AND IS NOW A LITTLE FLATTER AND DOES NOT SHOW AS STRONG OF A LOW. HOWEVER...THE GFS WHICH IS THE WEAKER OF THE TWO MODELS AND HAS THE BEST RUN TO RUN CONSISTENCY WITH THE LOW TRACK CONTINUES TO SHOW A SWATH OF COMMA HEAD PCPN ON THE BACK SIDE OF THE LOW ALONG AND EAST OF I-71 LATE THU AFTN INTO THU NIGHT. THE GFS SHOWS TIGHTENING TEMPERATURE GRADIENT ALOFT WHICH ALLOWS FOR INCREASED SLOPED FRONTOGENESIS DURING THE LATE AFTN AND EVENING HOURS ACROSS THE STATE. IT EVEN SUGGESTS THAT SOME BANDING IS POSSIBLE ESPECIALLY THU EVENING AS NEGATIVE EPV IS NOTED IMMEDIATELY ABOVE THE FRONTOGENESIS. WITH THE NORTHERLY BOUNDARY LAYER FLOW DEVELOPING THU NIGHT...THERE MAY ALSO BE SOME ENHANCEMENT FROM LAKE ERIE WITH 850MB TEMPS AROUND +3C. WILL THEREFORE GO WITH CATEGORICAL POPS FOR THE MAJORITY OF THE AREA THU NIGHT...BUT WILL QUICKLY TAPER TO HIGH CHC POPS AT TOL AS IT LOOKS LIKE A FAIRLY SHARP WESTERN EDGE OF PCPN. TOSSED AROUND THE IDEA ABOUT A FLOOD WATCH FOR LATE THU AFTN INTO THU NIGHT FOR MAINLY CLE-MFD AND POINTS EAST. HOWEVER...MODEL QPF SUGGESTS ABOUT AN INCH IN 12 HOURS WHICH COULD CAUSE SOME FORECAST POINTS O GO BACK TO NEAR FLOOD...BUT WILL LIKELY NOT CAUSE ANY AREAL FLOODING. NONETHELESS...THIS POTENTIAL WILL HAVE TO BE WATCHED GIVEN THE POTENTIAL FOR HEAVIER PCPN THU EVENING DUE TO SOME BANDING. THUNDER CHANCES ARE MINIMAL...BUT SOME WK ELEVATED INSTABILITY IS NOTED AT CAK AND YNG THU AFTN AND HAVE OPTED TO GO WITH CHC THUNDER THU AFTN. WITH THE STRONG JET AND PROGRESSIVE NATURE OF THE FLOW...THE LOW SHOULD MOVE OUT RATHER QUICKLY ON FRI. WILL CONTINUE WITH LKLY POPS IN THE MORNING ACROSS THE SNOWBELT WITH SOME LAKE ENHANCEMENT...BUT THE HIGH BUILDS INTO THE AREA RAPIDLY SO BY EVENING THE PCPN SHOULD BE DIMINISHED. MOS GUIDANCE SIMILAR THRU THE PERIOD...HAVE OPTED TO GO WITH A MOS BLEND FOR THE NEXT COUPLE OF DAYS. && .LONG TERM(SATURDAY THROUGH WEDNESDAY)... THE EXTENDED MODELS ARE IN REASONABLE AGREEMENT THRU THE PERIOD...ALTHOUGH THE GFS IS SLOWER TO MOVE THE UPPER TROUGH EAST LATE IN THE PERIOD. SHOULD BE A PLEASANT DAY ON SATURDAY ALTHOUGH CLOUDS WILL BE ON THE INCREASE IN ADVANCE OF THE NEXT SYSTEM. SOME SHOWERS ARE EXPECTED WITH THE FROPA SAT NIGHT INTO SUNDAY BUT AT THIS TIME IT LOOKS LIKE THE BEST MOISTURE AND LIFT WILL BE N OF THE AREA WITH THE DEEPENING SFC LOW. GULF WILL ALSO NOT BE OPEN. WILL THEREFORE LOWER POPS TO CHC FOR SUNDAY WHERE LKLY POPS WERE PREVIOUSLY FCST. COLD AIR WITH 850MB TEMPS AROUND -7C MOVES INTO THE AREA BY MONDAY MORNING. WILL LIKELY BE AN EXTENDED PERIOD OF LAKE EFFECT PCPN IN THE SNOWBELT AS IT LOOKS LIKE BL FLOW WILL BE MORE WESTERLY COMPARED TO LAST WEEKS EVENT. HOWEVER...850MB TEMPS ARE ALSO WARMER WITH LESS CYCLONIC FLOW. AT THIS TIME WILL GO WITH A CHC RN/SN AREA WIDE ON SUN NIGHT/MON WITH THE BEST POPS IN THE SNOWBELT. WL GO WITH ALL SNOW MON NIGHT (XCP RN/SN LAKESHORE) AS 850MB TEMPS BECOME THE COLDEST PER THE GFS AND ECMWF. WILL CONTINUE WITH CHC POPS ON TUE/TUE NIGHT IN THE SNOWBELT BUT DRY ELSEWHERE WITH INCREASED RIDGING INTO THE OH VLY. DRY FCST ON WED WITH WITH HEIGHTS BUILDING AND BL WINDS TURNING SWLY. TEMPS WILL STAY BELOW NORMAL THRU THE EXTENDED PERIOD. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...NONE. PA...NONE. && SHORT TERM...MRD LONG TERM...MRD AVIATION...LEINS
Hazardous weather outlook, Oct 18, 5:31 AM EDT, 22 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CLEVELAND OH 531 AM EDT WED OCT 18 2006 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-190945- LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-LAKE-GEAUGA- ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-PORTAGE- TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-MAHONING- MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE- SOUTHERN ERIE-CRAWFORD PA- 531 AM EDT WED OCT 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT A FEW RIVERS AND STREAMS MAY BE IN FLOOD IN SPOTS ACROSS THE AREA TODAY...HOWEVER...THE WATER LEVELS WILL SLOWLY. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY SOME RAIN IS EXPECTED THURSDAY AND THURSDAY NIGHT. RAINFALL AMOUNTS COULD BE OVER AN INCH IN NORTHEAST OHIO AND NORTHWEST PENNSYLVANIA. THIS AREA WILL HAVE TO BE MONITORED FOR FLOOD POTENTIAL SINCE THE GROUND IS SATURATED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LEZ142>149-162>169-190945- MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH- THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH- AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH- GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY- MAUMEE BAY OH TO RENO BEACH OH BEYOND 5 NM OF SHORE- RENO BEACH TO THE ISLANDS OH BEYOND 5 NM OF SHORE- THE ISLANDS TO VERMILION OH BEYOND 5 NM OF SHORE- VERMILION TO AVON POINT OH BEYOND 5 NM OF SHORE- AVON POINT TO WILLOWICK OH BEYOND 5 NM OF SHORE- WILLOWICK TO GENEVA-ON-THE-LAKE OH BEYOND 5 NM OF SHORE-GENEVA-ON- THE-LAKE TO CONNEAUT OH BEYOND 5 NM OF SHORE- CONNEAUT OH TO RIPLEY NY BEYOND 5 NM OF SHORE- 531 AM EDT WED OCT 18 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. KIELTYKA
Nearby
Flood Watches in Ohio, 2006Flood Watches in Pennsylvania, 2006Every flood watch in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.